RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mogilevskii, P A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:50
Abstract pages:119
Full texts:72

http://www.mathnet.ru/eng/person103675
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. E. B. Zaretskii, G. I. Kanel', P. A. Mogilevskii, V. E. Fortov, “Device for investigation X-ray diffraction on shock-compressed material”, TVT, 29:5 (1991),  1002–1008  mathnet; High Temperature, 29:5 (1991), 805–810  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020